# SDR DHL9980708C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT I/B AILERON I/B LOWER SURFACE ON ACCESS PANEL HAS CRACKED PLATE.  FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 51-1-21, 5 X 4.
